- -

Formations of monoids, congruences, and formal languages

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Formations of monoids, congruences, and formal languages

Mostrar el registro completo del ítem

Ballester Bolinches, A.; Cosme-Llópez, E.; Esteban Romero, R.; Rutten, J. (2015). Formations of monoids, congruences, and formal languages. Scientific Annals of Computer Science. 25(2):171-209. doi:10.7561/SACS.2015.2.171

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/65036

Ficheros en el ítem

Metadatos del ítem

Título: Formations of monoids, congruences, and formal languages
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The main goal in this paper is to use a dual equivalence in automata theory started in [25] and developed in [3] to prove a general version of the Eilenberg-type theorem presented in [4]. Our principal results confirm the ...[+]
Palabras clave: Formations , Semigroups , Formal languages , Automata theory
Derechos de uso: Reserva de todos los derechos
Fuente:
Scientific Annals of Computer Science. (issn: 1843-8121 )
DOI: 10.7561/SACS.2015.2.171
Editorial:
Alexandru Ioan Cuza University of Iasi
Versión del editor: http://dx.doi.org/10.7561/SACS.2015.2.171
Agradecimientos:
The authors gratefully acknowledge various discussions with Jean-Eric Pin. This work has been supported by the grants MTM2010-19938-C03-01 from the Ministerio de Ciencia e Innovacion (Spanish Government) and MTM2014-54707-C3-1-P ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem